# SDR USAA2010011590113

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 26,744 hours, 16,722 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE240004
- Part serial: 2343
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 26,746 hours, 16,723 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 1888 - EMERGENCY EGRESS SYSTEM - L1 DOOR EMERGENCY CYLINDER NEEDS SERVICE.  SERVICED L1 DOOR EMERGENCY CYLINDER PER AMM 52-10-00-614.
